# SDR TSAA9733305

- Difficulty date: November 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802AL
- Make and model: Boeing 737-2S5C
- Aircraft serial: 22148
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 942 - LIH-HNL - AFTER ARRIVAL, GROUND CREW FOUND THE MAIN CARGO DOOR TO HAVE EXTERNAL SKIN DAMAGE ON THE MAIN CARGO DOOR AT BS 460, STRINGER 17, SKIN PULLED BACK .5 INCH BY 1 INCH.  AIRCRAFT REPAIRED PER ECO 2788.  AIRCRAFT RETURNED TO SERVICE.  (M)
